I need some help.
I am a 37 year old woman.I have been asthmatic for 35 years and currently take adviar and combivent.
I have been overweight most of my life 5 ft 6 180 - 195). However in 1997 I did lose more than a 100 pounds through diet,excersise and bileduct, gall bladder problems. In the past 3 months my weight has increased nearly 40 pounds, and I am now at 235. I have no energy. I can sleep hours upon end with extremely vivid dreams. I can only stay alert for about 6 hours at a time, then I become so drowsy, peopel at work notice I am exhausted after 1 pm. I am constantly hungry, but try to avoid junk food.
I have recently been diagnosed with Periodic Limb Movement Disorder and am taking Mirapex, also have degenertaive disk disease and narrowing of the spine.... the dr and physio therapist say that most of my limb and joint problems are related to my weight. MY BONES ache like crazy, every knuckle in my toes and fingers, sometimes stiffness in my neck . Tested for arthritis and was negative.
I walk 2 - 3 miles per day and I dont eat between 10 pm and 6 am. I do not smoke and I do not drink more than 3 coffess a day, and no caffeine after 4 pm.
I am very confused. I have had blood work done, tested for Diabetes and Thyroid.......... negative.....
One thing is that I have had bile duct problems before and my gallbladder was removed 9 years ago.
Can anyone tellme where this weight is coming from???? Is there any suggestion??? I used to eat a lot of red meat and have cut that down dramatically..... maybe once a week.
I have problems digesting food and I am wondering is there certian foods i should be avoiding considering my history with bile duct and gall bladder?
Can someone tell me. I hate to sound like a hypochrondriac but this is insane .. I am a young woman and i dont want to be fat and sore forever.
Thanks for any input
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?